Our expert says:
IRREGULAR BLEEDING AND BROWN DISCHARGE MAY BE THE CONSEQUENCE OF INTERUPTING NORMAL HORMONE LEVELS WHEN USING THE MORNING AFTER PILL. HOWEVER IT MAY SIGNIFY A MORE SERIOUS UNDERLYING CONDITION SUCH AS ENDOMETRIOSIS. I RECOMMEND THAT YOU MONITOR THE SITUATION OR THE NEXT 2 TO 3 CYCLES AND SHOULD THE BROWN DISCHARGE PERSIST OR SHOULD ANY OTHER SYMPTOMS ARISE IT WOULD BE BEST TO HAVE IT INVESTIGATED. IN GENERAL THE ORAL CONTRACEPTIVE PILL DOES NOT INTERFER WITH FERTILITY PROGNOSIS PER SAY.
ANSWERED BY: DR M.I. CASSIM
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.